# SDR QXEA200600078

- Difficulty date: January 11, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 11,116 hours, 11,654 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Computer
- Part number: 42000332501
- Part serial: 602
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 8,415 hours, 8,763 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2444: APPEARS AHRS FAILED INFLIGHT.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER IAW MTC 6342101.  OPS CHECK GOOD.  AIRCRAFT UPGRADED TO CAT III, PLACARD INDICATES CAT III.  AIRCRAFT RETURNED TO SERVICE.
